MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRN00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a3b: unknown/ asked but not available.Section b3: date of event: unknown, section d6a: if implanted, give date: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section e1:surgeon's email address and phone number: unknown/ asked but not available.Device evaluation: at the time of the investigation, device was not available for evaluation, therefore no testing could be performed.The reported event cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the investigation results there is no indication of a product quality deficiency.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lenses (iol) was explanted from the patient's right eye due to halos and glares.The patient was unable to drive at night.The lens was explanted and replaced with a non jnj lens in a secondary procedure.No other information is available.No other information is available.

Brand Name
TECNIS SIMPLICITY
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20315498
Report Number3012236936-2024-000259
Device Sequence Number7613261
Product Code MFK
UDI-Device Identifier05050474810730
UDI-Public(01)05050474810730(17)270411
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite